# SDR SIMA200732405

- Difficulty date: November 19, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 6,553 hours, 5,716 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Hose
- Part number: 14540214409
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF "LAV SMOKE WARNING" SMELL OF SMOKE IN COCKPIT AND CABIN NO FIRE IN LAV BUT COULD STILL SMELL SMOKE.  FOUND CRACKED HOSE ASSY IN LEFT PYLON REMOVED AND REPLACED HOSE IAW EMB 135 AMM 20-10-03.  OPS CK SATISFACTORY IAW AMM 36-00-00.  AIRCRAFT RETURNED TO SERVICE.
